default search action
"New Bounds on the Number of Tests for Disjunct Matrices."
Chong Shangguan, Gennian Ge (2016)
- Chong Shangguan, Gennian Ge:
New Bounds on the Number of Tests for Disjunct Matrices. IEEE Trans. Inf. Theory 62(12): 7518-7521 (2016)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.